# SDR IPMA854F

- Difficulty date: December 18, 2003
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N9371Y
- Make and model: Cessna T210N
- Aircraft serial: 21064490
- Engine: Cont TSIO520*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 12430097
- Condition: Failed
- Location: Nlg
- Part time: 9,429 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED DURING LANDING ROLLOUT.  DETERMINED TO BE CAUSED BY FAILURE OF THE UPPER TRUNNION ASSY (NR 12430097)  THE DRAG BRACE FAILED AT THE COLLAR AROUND THE STRUT TUBE.  INDICATIONS OF INTERGRANULAR CORROSION ARE APPARENT AND PROBABLY CAUSED BY AN UNDETECTED CRACK.  THIS AC IS SUBJECT TO DAILY TOWING.  DETAILED INSPECTIONS INCLUDING PENETRANT INSPECTIONS OF THIS CASTING ARE RECOMMENDED.  ADDITIONALLY MORE DETAILED INSPECTION OF THIS AREA IS RECOMMENDED FOR PREFLIGHT.  (K)
